RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 256, Number 4, Pages 784–787 (Mi dan44208)  

MATHEMATICS

An asymptotic expansion for the distribution of the least squares estimator of a vector parameter in nonlinear regression

A. V. Ivanova, Z. Zwanzigb

a Institute of Cybernetics Ukrainian Academy of Sciences
b Central Institute of Mathematics and Mechanics, Berlin, German Democratic Republic

Full text: PDF file (434 kB)

Bibliographic databases:
UDC: 519.21
Presented: В. М. Глушков
Received: 29.09.1980

Citation: A. V. Ivanov, Z. Zwanzig, “An asymptotic expansion for the distribution of the least squares estimator of a vector parameter in nonlinear regression”, Dokl. Akad. Nauk SSSR, 256:4 (1981), 784–787

Citation in format AMSBIB
\Bibitem{IvaZwa81}
\by A.~V.~Ivanov, Z.~Zwanzig
\paper An asymptotic expansion for the distribution of the least squares estimator of a vector parameter in nonlinear regression
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 256
\issue 4
\pages 784--787
\mathnet{http://mi.mathnet.ru/dan44208}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0601659}
\zmath{https://zbmath.org/?q=an:0468.62015}


Linking options:
  • http://mi.mathnet.ru/eng/dan44208
  • http://mi.mathnet.ru/eng/dan/v256/i4/p784

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020